# SDR QXEA200400876

- Difficulty date: December 11, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION AROUND NUMEROUS BOLT HOLES, LEFT HAND WING BETWEEN STATION YW98.6-117.5.  REPAIRED IAW RD 8/4-57-399 HORIZON AIR EA 6-57-268 AND SRM 51-21-10.
